# SDR ASAA2023060743500

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 51,978 hours, 15,607 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135822
- Part serial: 18YG32
- Condition: Faulty
- Location: Wx Radar
- Part time: 33,318 hours, 9,940 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR WAS SHOWING A SPOKE OF WEATHER/. AT 90 DEGREES THAT WAS NOT THERE. THE RADAR WAS ALSO NOT PAINTING KNOWN WEATHER IN AUTO MODE. GROUNDED - YES. REMOVED AND REPLACED WX RADAR ANTENNA DRIVE UNIT REF B737-800 AMM 34-43-11/401. .
